1-type submanifolds of the complex projective space

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)281-295
Number of pages15
JournalKodai Mathematical Journal
Volume14
Issue number2
DOIs
StatePublished - Jun 1991

Fingerprint

Complex Projective Space
Submanifolds

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{71f14d1d5c6a4833a7c0e44737ddcdbf,
title = "1-type submanifolds of the complex projective space",
author = "Ivko Dimitric",
year = "1991",
month = "6",
doi = "10.2996/kmj/1138039399",
language = "English (US)",
volume = "14",
pages = "281--295",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "2",

}

1-type submanifolds of the complex projective space. / Dimitric, Ivko.

In: Kodai Mathematical Journal, Vol. 14, No. 2, 06.1991, p. 281-295.

Research output: Contribution to journalArticle

TY - JOUR

T1 - 1-type submanifolds of the complex projective space

AU - Dimitric, Ivko

PY - 1991/6

Y1 - 1991/6

UR - http://www.scopus.com/inward/record.url?scp=84972529831&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972529831&partnerID=8YFLogxK

U2 - 10.2996/kmj/1138039399

DO - 10.2996/kmj/1138039399

M3 - Article

AN - SCOPUS:84972529831

VL - 14

SP - 281

EP - 295

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 2

ER -